# SDR A6WA202504072866

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 42,719 hours, 41,797 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

6109 - STEERING INOP CAUTION MSG DURING CLIMB. RAN QRH, MSG PERSISTED. MSG CLEARED WITH NWS IN OFF POSITION.  ****AIRCRAFT REMOVED FROM SERVICE ****** IN WORK
